MAUDE Adverse Event Report: STIMWAVE TECHNOLOGIES INC. PERIPHERAL NERVE STIMULATOR; WEARABLE ANTENNA ASSEMBLY

STIMWAVE TECHNOLOGIES INC. PERIPHERAL NERVE STIMULATOR; WEARABLE ANTENNA ASSEMBLY
Model Number PDBT-915-2K
Health Effect - Clinical Code Burning Sensation (2146)
Date of Event 02/02/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The patient stated that the device overheats and measured the external temperature to be 102° f (39.9° c).Iec 60101-1, sub-clause 11.1.2 - temperature of applied parts, limits the temperature of medical devices in contact with a patient's skin to 43°c for adults, and 41°c for minors and other high risk groups.The patient did not return the waa for analysis; however, based on the patient's report, the temperature of the waa is below the maximum allowed by the standard.The waa instructions for use prohibit waa placement directly on the skin.The waa design has been verified to not exceed the maximum specification established per the standard, as documented in test report number (b)(4)verification testing.Further, risk of overheating is reduced by a protection mechanism implemented in the waa, causing it to shut down if it reaches an internal temperature of 70 degrees c.The temperatures measured on waas without insulation during verification testing are consistent with what the patient reported.In the absence of the unit for analysis, it is concluded that the temperature observed by the patient is consistent with the waa temperature during operation and is below the maximum temperature permitted by the safety standard.
 
Event or Problem Description
The patient stated their wearable antenna assembly is hot to the touch after use and measured the external temperature to be 102° f using an infrared laser thermometer.
 
Additional Manufacturer Narrative
Investigation of the device was unable to replicate the alleged issue, and no nonconformances were found.For the report of overheating: thermal imaging was used to verify the outside temperature of the device while operating, outside temperature while charging, and the internal temperature while operating.Results are as follows: outside thermal temperature while operating: 26.4°c outside thermal temperature while charging: 25.7°c internal thermal temperature while operating: 35.8°c the outside thermal temperature while charging was 25.7°c, which is below the product requirements specification of 41°c (106°f).Based on the thermal imaging, there is no evidence of thermal damage and the product met temperature specifications.
 
Event or Problem Description

Brand Name
PERIPHERAL NERVE STIMULATOR
Common Device Name
WEARABLE ANTENNA ASSEMBLY
Manufacturer (Section D)
STIMWAVE TECHNOLOGIES INC.
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer (Section G)
STIMWAVE TECHNOLOGIES INC.
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer Contact
alicia pagliaro
1310 park central boulevard s.
pompano beach, FL 33064
MDR Report Key13655811
Report Number3010676138-2022-00027
Device Sequence Number17461765
Product Code GZF
UDI-Device Identifier00818225020150
UDI-Public0100818225020150
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K171366
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberPDBT-915-2K
Device Lot Number00536-DT
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2022
Supplement Date Received by Manufacturer02/02/2022
Initial Report FDA Received Date03/02/2022
Supplement Report FDA Received Date05/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown